Join the 'Dapsone' group to help and get support from people like you.
Related terms: Dapsone Topical
We found 19 questions associated with the 'Dapsone' topic.
Posted 26 Dec 2017 by • 0 answers
... result as to the rash disappearing or even fading. My rash is still progressing and I want to discontinue the prescription due to the side effects. I was told that I should see some improvement within 30 days and that is not the case.
Posted 2 Dec 2016 by • 0 answers
Am I washing with it? Or washing my face then applying a thin film?
Posted 6 Jun 2016 by • 0 answers
My rheumatologist prescribed dapsone to prevent against a specific type of pneumonia which patients taking rituximab can be subject to. However, on the patient prescription information the pharmacy included with the medication and on the internet, nothing is mentioned of the use dapsone for which ...
Posted 5 Mar 2016 by • 0 answers
Posted 13 Jun 2015 by • 1 answer
I started taking Dapsone (50mg a day) 3 weeks ago and noticed today a dark red bruise, almost like a blood blister but not full of blood mainly the same color. And a small cut that didn't stop bleeding as soon as I thought it should have. How worried should I be?
Posted 24 Oct 2014 by • 1 answer
I am having many side effects while taking dapsone. As a female hair loss has been extreme. Will my hair come back if I stop dapsone?
Posted 9 Sep 2014 by • 1 answer
Posted 20 Aug 2014 by • 1 answer
Posted 4 Aug 2013 by • 1 answer
Posted 5 Jan 2013 by • 1 answer
I've been on Dapsone since August... in October started with an excessive dry mouth... it has progressed to burning mouth, tongue & lips
Posted 2 Sep 2011 by • 1 answer
I'm taking dapsone DH. I was on prednesone for 3 weeks. The rash went away... now it's coming back. I have been on a GFD for 1 month. Now what?
Posted 7 Jan 2012 by • 1 answer
Posted 30 Aug 2011 by • 1 answer
Posted 9 Jun 2011 by • 1 answer
I am an Indian 40-year old woman living in South Africa. Has 3 children. I started getting red rashes on my lower limbs 4 years back. Tried all kinds of medication. No pain, no itchiness. But slight increase of rash towards the feet. I got black patches near these red rashes after taking ...
Posted 5 Sep 2011 by • 1 answer
I am 90 years old with congestive heart failure. I have had diaherra for 2 years can dapsone be causing this?
Related Condition Support Groups
Dermatitis Herpetiformis, Bullous Pemphigoid, Leprosy, Leprosy - Lepromatous, Leprosy - Tuberculoid, Leukocytoclastic Vasculitis, Linear IgA Disease, Pemphigoid, Pemphigus, Pneumocystis Pneumonia, Pneumocystis Pneumonia Prophylaxis, Toxoplasmosis - Prophylaxis
Dapsone Patient Information at Drugs.com
- Dapsone Information for Consumers
- Dapsone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dapsone (detailed)